# SDR CALA2019030100327

- Difficulty date: February 28, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N75428
- Make and model: Boeing 737924ER
- Aircraft serial: 31633
- Aircraft time: 34,368 hours, 11,805 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 143A61122
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 DOOR SKIN DENTED AND DOOR BEAM P/N 143A6118-11 HAS CRACK INDICATION STA 460-467. REPAIRED C1 DOOR SKIN STA 460-467 AND BEAM P/N 143A6118-11 REF ECRA 5234-01070.INIATE DIP" ACCOMPLISH INSP. REQUIREMENTS ON OR BEFORE A/C REACHING 50000 TOTAL FLT CYCLES. PLANNING TO CONTACT ENGINEERING AFTER 43000 TOTAL DOOR FLT CYCLES BUT BEFORE 44000 TOTAL DOOR FLIGHT CYCLES FOR THE INSPECTION REQUIREMENTS. DIPM INITIATED TO ACOMPLISH INSPECTION REQUIREMENTS ON OR BEFORE 50,000 TOTAL FLT CYCLES. PLANNING TO CONTACT ENGINEERING AFTER 43,000 TOTAL DOOR FLT CYCLES. TOMC-APPROVAL FROM SC1ELBYC COMMENT C1 DOOR SKIN DENT AND DOOR BEAM P/N 143A6118-11 REVIEWED RECORDS UPDATE. JF QC REVIEWED INIT: PLN/ENG: >43,000 TAFC <44,000 TAFC T/A:  50,000 TAFC JF.
